A.Y. Abdallah, Exponential attractors for first-order lattice dynamical systems, J. Math. Anal. Appl., 339 (2008), 217-224.
 J.M. Amigó, A. Giménez, F. Morillas and J. Valero, Attractors for a lattice dynamical system generated by non-newtonian fluids modeling suspensions, Internat. J. Bifur. Chaos, 20 (2010), 2681-2700. [Web of Science]
 V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Spaces, Editura Academiei, Bucuresti, 1976.
 P.W. Bates, H. Lisei and K. Lu, Attractors for stochastic lattice dynamical systems, Stochastics & Dynamics, 6 (2006), no.1, 1–21.
 P.W. Bates, K. Lu and B. Wang, Attractors for lattice dynamical systems, Internat. J. Bifur. Chaos, 11 (2001), 143–153.
 T. Caraballo, M.J. Garrido-Atienza, B. Schmalfuß and J. Valero, Non-autonomous and random attractors for delay random semilinear equations without uniqueness, Discrete Contin. Dyn. Syst., 21 (2008), 415-443.
 T. Caraballo and P. E. Kloeden, Non-autonomous attractors for integro-differential evolution equations, Discrete and Continuous Dynamical Systems Series S. , 2 (2009), 17-36.
 T. Caraballo, T. Lukaszewicz and J. Real, Pullback attractors for non-autonomous 2D-Navier-Stokes equations in some unbounded domains, C. R. Acad. Sci. Paris, Ser. I, 342 (2006), 263-268.
 T. Caraballo, T. Lukaszewicz and J. Real, Pullback attractors for asymptotically compact nonautonomous dynamical systems, Nonlinear Anal., 64 (2006), 484-498.
 T. Caraballo, F. Morillas and J. Valero, Random Attractors for stochastic lattice systems with non-Lipschitz nonlinearity, J. Diff. Equat. App., 17 (2011), no2, 161-184. [Crossref]
 T. Caraballo, F. Morillas and J. Valero, Attractors of stochastic lattice dynamical systems with a multiplicative noise and non-Lipschitz nonlinearities, J. Differential Equations, 253 (2012), no. 2, 667-693. [Web of Science]
 T. Caraballo, F. Morillas and J. Valero, On differential equations with delay in Banach spaces and attractors for retarded lattice dynamical systems, Discrete Cont. Dyn. Systems, Series A, 34 (2014), 51-77.
 A.M. Gomaa, On existence of solutions and solution sets of differential equations and differential inclusions with delay in Banach spaces, J. Egyptian Math. Soc. (2012, to appear).
 X. Han, Random attractors for stochastic sine-Gordon lattice systems with multiplicative white noise, J. Math. Anal. Appl., 376 (2011), 481-493. [Web of Science]
 X. Han, W. Shen, S. Zhou, Random attractors for stochastic lattice dynamical systems in weighted spaces, J. Differential Equations, 250 (2011), 1235-1266.
 V. Lakshmikantham, A.R. Mitchell, R.W. Mitchell, On the existence of solutions of differential equations of retarde type in a Banach space, Annales Polonici Mathematici, XXXV (1978), 253-260.
 P.Marín-Rubio, J. Real, On the relation between two different concepts of pullback attractors for non-autonomous dynamical systems, Nonlinear Anal., 71 (2009), 3956-3963.
 F. Morillas, J. Valero, A Peano’s theorem and attractors for lattice dynamical systems, Internat. J. Bifur. Chaos, 19 (2009), 557-578. [Web of Science]
 F. Morillas, J. Valero, On the connectedness of the attainability set for lattice dynamical systems, J. Diff. Equat. App., 18 (2012), 675-692. [Crossref]
 A. Sikorska-Nowak, Retarded functional differential equations in Banach spaces and Henstock-Kurzweil-Pettis integrals, Disscusiones Mathematicae, 27 (2007), 315-327.
 B. Wang, Dynamics of systems of infinite lattices, J. Differential Equations, 221 (2006), 224-245.
 B. Wang, Asymptotic behavior of non-autonomous lattice systems, J. Math. Anal. Appl,. 331 (2007), 121-136.
 W. Yan, Y. Li and Sh. Ji, Random attractors for first order stochastic retarded lattice dynamical systems, J. Math. Phys., 51 (2010), 17 pages. [Web of Science]
 C. Zhao, Sh. Zhou, Sufficient conditions for the existence of global random attractors for stochastic lattice dynamical systems and applications, J. Math. Anal. Appl., 354 (2009), 78–95.
 C. Zhao, S. Zhou andW.Wang, Compact kernel sections for lattice systems with delays, Nonlinear Analysis TMA, 70 (2009), 1330-1348.
 S. Zhou, Attractors and approximations for lattice dynamical systems, J. Differential Equations, 200 (2004), 342-368. [Web of Science]
 S. Zhou, W. Shi, Attractors and dimension of dissipative lattice systems, J. Differential Equations, 224 (2006), 172-204.
Published Online: 2015-06-16
Citation Information: Nonautonomous Dynamical Systems. Volume 1, Issue 1, ISSN (Online) 2353-0626, DOI: https://doi.org/10.1515/msds-2015-0003, June 2015
© 2015 Tomás Caraballo et al.. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. (CC BY-NC-ND 3.0)